# SDR ASAA2022122741261

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,378 hours, 15,509 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WENT INTO "SINGLE FMC OPERATION" IN SCRATCH PAD FOR ABOUT A MINUTE, AT CRUISE. IT KNOCKED US OUT OF VNAV/LNAV. ER REENGAGED MODES AND OPERATED NORMALLY. GROUNDED - YES. FMC-L RECORDED "PRES POS LAT-RATE" ON PREVIOUS FLT LEG, NO FAULTS NOTED ON ADIRS-L BITE, FMS OPS NORMAL REF B737-800 FIM 34-61 TASK 824.
